Journal of Information Security

Vol.5 No.1(2014), Paper ID 42126, 7 pages

DOI:10.4236/jis.2014.51002

 

Comparative Evaluation of Elliptic Curve Cryptography Based Homomorphic Encryption Schemes for a Novel Secure Multiparty Computation

 

Sankita J. Patel, Ankit Chouhan, Devesh C. Jinwala

 

Department of Computer Engineering, S V National Institute of Technology, Surat, India
Department of Computer Engineering, S V National Institute of Technology, Surat, India
Department of Computer Engineering, S V National Institute of Technology, Surat, India

 

Copyright © 2014 Sankita J. Patel, Ankit Chouhan, Devesh C. Jinwala et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Patel, A. Chouhan and D. Jinwala, "Comparative Evaluation of Elliptic Curve Cryptography Based Homomorphic Encryption Schemes for a Novel Secure Multiparty Computation," Journal of Information Security, Vol. 5 No. 1, 2014, pp. 12-18. doi: 10.4236/jis.2014.51002.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.